# SDR SWAA2012072406129

- Difficulty date: July 5, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 62,185 hours, 52,399 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Part number: 6547598
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CENTER SECTION ATTACH ANGLE CRACKED AT UPPER CHORD SIDE AT BS 1121.  REMOVED AND REPLACED PER SRM AND DWG.
